# SDR DXTA2021112952720

- Difficulty date: November 29, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N699QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0230
- Aircraft time: 1,896 hours, 1,222 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Apu
- Part number: 38007851
- Part serial: P935
- Condition: Damaged
- Location: Zone 100
- Part time: 1,908 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU SMOKE: AFTER RUNNING THE APU FOR ABOUT 10 MINUTES WE SELECTED BLEED AIR ON.  SMOKE BEGAN TO FILL THE COCKPIT AND CABIN. // SIGNOFF// REMOVED AND REPLACED INOP APU WITH REPAIRED UNIT. TRANSFERRED STARTER GENERATOR (PN: 9914685-1, SN:P,4908), WIRING HARNESS AND THE FIRE DETECT LOOP TO THE INSTALLED UNIT. SERVICED APU OIL TO PROPER LEVEL PER CE-680A MM. 12-20-00. DE-SERVICED THE FUEL SYSTEM OIL PERSEVERATION AS REQUIRED, REF. CE-680A MM. 49-10-00, (OFF/PN: 3800785-1 OFF/SN: P-935) (ON/PN: 3800785-1 ON/SN: P-277) TORQUE WRENCHES: JE1811, JE0858 CONSUMABLES USED: SAFETY CABLES, 2380 OIL 1 QT. SERVICED FUEL SYSTEM OIL PERSEVERATION AS REQUIRED, REF. CE-680A MM. 49-10-00. PERFORMED APU ADJUSTMENT AND TEST !AW CE-680A MM 49-10-00, OPS CHECKED GOOD. 'LEAKED CHECKED GOOD: NO DEFECTS NOTED, UPDATED APU HOURS THRU APU EECU T08351,3 IN REF TO 8130.
